A class of self-similar solutions to a singular and degenerate diffusion equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)775-796
Journal / PublicationNonlinear Analysis, Theory, Methods and Applications
Issue number4
Publication statusPublished - Feb 2005


In this paper we study self-similar solutions to the singular and degenerate diffusion equation ut = (|(p(u))x| λ-2(p(u))x)x, -∞ <x <+ ∞, t > 0, where 1 <λ <2. The existence and uniqueness for the solutions are established. In addition, the asymptotic behavior is investigated. © 2004 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Existence, Singular and degenerate diffusion equation, Uniqueness and asymptotic behavior